Volume 1, Issue 3
Perturbation Theorems for Generalized Singular Values

Ji-Guang Sun

DOI:

J. Comp. Math., 1 (1983), pp. 233-242

Published online: 1983-01

Preview Full PDF 226 1775
Export citation
  • Abstract

Let A and B be mXn and pxn complex matrices respectively. This paper, as a continuation of the author's papers[7], discusses perturbation bounds for the generalized singular values of the Matrix-pair{A,B} in the case of rank(A B)‹n.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-233, author = {Ji-Guang Sun}, title = {Perturbation Theorems for Generalized Singular Values}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {3}, pages = {233--242}, abstract = { Let A and B be mXn and pxn complex matrices respectively. This paper, as a continuation of the author's papers[7], discusses perturbation bounds for the generalized singular values of the Matrix-pair{A,B} in the case of rank(A B)‹n. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9699.html} }
TY - JOUR T1 - Perturbation Theorems for Generalized Singular Values AU - Ji-Guang Sun JO - Journal of Computational Mathematics VL - 3 SP - 233 EP - 242 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9699.html KW - AB - Let A and B be mXn and pxn complex matrices respectively. This paper, as a continuation of the author's papers[7], discusses perturbation bounds for the generalized singular values of the Matrix-pair{A,B} in the case of rank(A B)‹n.
Ji-Guang Sun. (1970). Perturbation Theorems for Generalized Singular Values. Journal of Computational Mathematics. 1 (3). 233-242. doi:
Copy to clipboard
The citation has been copied to your clipboard